Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 14, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 24, 2011, 1:33 PM CDT for Cimarron County, Texas County, Oklahoma. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2011, 1:33 PM CDT (18:33 UTC)
- Expired
- May 24, 2011, 2:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Cimarron County, OK, Texas County, OK
The radar
The Amarillo radar (KAMA), 187 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 1:50 PM CDT | HAIL 1 | Keyes, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 6.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4446 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
088
WUUS54 KAMA 241833
SVRAMA
OKC025-139-241930-
/O.NEW.KAMA.SV.W.0014.110524T1833Z-110524T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
133 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA
NORTHWESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA
* UNTIL 230 PM CDT
* AT 132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BOISE CITY...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
KEYES...
BOISE CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3700 10159 3699 10159 3663 10238 3677 10259
3700 10227
TIME...MOT...LOC 1833Z 228DEG 32KT 3677 10241
$$
CLK4 follow-up statements
310
WWUS54 KAMA 241842
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
142 PM CDT TUE MAY 24 2011
OKC025-139-241930-
/O.CON.KAMA.SV.W.0014.000000T0000Z-110524T1930Z/
CIMARRON OK-TEXAS OK-
142 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHWESTERN TEXAS AND NORTHEASTERN CIMARRON COUNTIES...
AT 139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF KEYES...OR ABOUT 8 MILES EAST OF BOISE
CITY...MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3666 10230 3681 10253 3700 10227 3700 10159
3699 10159
TIME...MOT...LOC 1842Z 247DEG 20KT 3677 10235
$$
CLK242
WWUS54 KAMA 241853
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
153 PM CDT TUE MAY 24 2011
OKC025-139-241930-
/O.CON.KAMA.SV.W.0014.000000T0000Z-110524T1930Z/
CIMARRON OK-TEXAS OK-
153 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHWESTERN TEXAS AND NORTHEASTERN CIMARRON COUNTIES...
AT 152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR KEYES...OR ABOUT 12 MILES NORTHEAST OF BOISE CITY...
MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3668 10225 3686 10246 3700 10227 3700 10159
3699 10159
TIME...MOT...LOC 1853Z 215DEG 23KT 3682 10229
$$
CLK989
WWUS54 KAMA 241907
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
207 PM CDT TUE MAY 24 2011
OKC025-139-241930-
/O.CON.KAMA.SV.W.0014.000000T0000Z-110524T1930Z/
CIMARRON OK-TEXAS OK-
207 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHWESTERN TEXAS AND NORTHEASTERN CIMARRON COUNTIES...
AT 203 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES WEST OF STURGIS...OR ABOUT 15 MILES SOUTHWEST OF
ELKHART...MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3672 10216 3694 10235 3700 10227 3700 10159
3699 10159
TIME...MOT...LOC 1907Z 229DEG 43KT 3694 10210
$$
CLK336 WWUS54 KAMA 241930 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 230 PM CDT TUE MAY 24 2011 OKC025-139-241939- /O.EXP.KAMA.SV.W.0014.000000T0000Z-110524T1930Z/ CIMARRON OK-TEXAS OK- 230 PM CDT TUE MAY 24 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TEXAS AND NORTHEASTERN CIMARRON COUNTIES WILL EXPIRE AT 230 PM CDT... AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD EXITED THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3672 10216 3694 10235 3700 10227 3700 10159 3699 10159 TIME...MOT...LOC 1929Z 229DEG 43KT 3711 10184 $$ CLK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:52 PM CDT, 41 minutes earlier.
Area forecast discussion, May 24, 12:52 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1252 PM CDT TUE MAY 24 2011
.AVIATION...
1800 UTC TAFS...A COLD FRONT HAS DIPPED INTO THE OKLAHOMA PANHANDLE
THIS AFTERNOON AND INTO THE FAR NORTHWEST TEXAS PANHANDLE. WINDS
BEHIND THIS FRONT HAVE BEEN LIGHT AND VARIABLE THIS MORNING...WITH
KGUY CURRENTLY REPORTING LIGHT AND VARIABLE WINDS. A SURFACE LOW IN
THE NORTHEAST TX PANHANDLE HAS DEEPENED THIS MORNING...CAUSING THE
SURFACE PRESSURE GRADIENT TO TIGHTEN ACROSS THE SOUTHERN TEXAS
PANHANDLE. WINDS HAVE ALREADY RAMPED UP TO AROUND 25 KTS SUSTAINED
WITH GUSTS UP TO NEAR 40 KTS. A 50-60 KT MID LEVEL JET WILL SHIFT
ACROSS THE SOUTHERN PLAINS LATER THIS AFTERNOON. STRONG DIURNAL
HEATING SHOULD TAP INTO THESE WINDS...WITH KAMA STANDING THE BEST
CHANCE AT SEEING THE STRONGEST WINDS TODAY SINCE THE JET WILL SLIDE
SOUTH OF THE TEXAS PANHANDLE. /THUS WILL KEEP THE INHERITED AWW GOING
UNTIL 03Z./ WINDS WILL DIMINISH SOME TONIGHT BUT STILL EXPECT GUSTY
WINDS AT 20 TO 30 KTS...BUT WILL VEER TO THE WEST THEN NORTHWEST
TONIGHT AS THE COLD FRONT CONTINUES TO SINK TO THE SOUTH. OTHERWISE
IN THE SHORT TERM...ISOLATED THUNDERSTORMS HAVE DEVELOPED ALONG THE
COLD FRONT IN THE NORTHWEST TEXAS PANHANDLE...WHERE THERE IS BETTER
LOW LEVEL MOISTURE. LOOKS LIKE MOST OF THESE STORMS WILL SKIRT NORTH
OF THE KDHT/KGUY TERMINALS...BUT INCLUDED CB REMARKS TO DENOTE THE
STORMS BEING NEARBY. VFR CONDITIONS ARE EXPECTED THROUGH THE TAF
FORECAST PERIOD.
CLK
&&
.PREV DISCUSSION... /ISSUED 704 AM CDT TUE MAY 24 2011/
AVIATION...
DRYLINE IS SITUATED ALONG A LINE FROM GUYMON TO WELLINGTON...BUT WILL
BE QUICKLY SHIFTING EASTWARD. IFR TO LIFR CONDITIONS WILL BE SHORT
LIVED AS IMPROVING CONDITIONS CAN BE EXPECTED AS DRYLINE MOVES EAST.
SURFACE LOW WILL DEEPEN OVER THE PANHANDLES WITH PRESSURE GRADIENT
STRENGTHENING. ANTICIPATE WEST TO SOUTHWEST WINDS INCREASING BY 15Z
AND INCREASE FURTHER AFTER 18Z. AWW FOR KAMA WILL CONTINUE WITH GUSTS
BETWEEN 40 AND 45 KNOTS BEING POSSIBLE. BLOWING DUST MAY MATERIALIZE
WHICH COULD CAUSE SOME REDUCTION IN VISIBILITY BUT WILL BE NOT
INTRODUCE IN THE TAFS ATTM DUE TO LOWER CONFIDENCE OF OCCURRENCE.
WINDS SHOULD DIMINISH SLIGHTLY AFTER 02Z BUT STILL REMAIN STRONG
THROUGH THE REMAINDER OF THE TAF PERIOD. WIND DIRECTION WILL VEER
TO THE WEST AND NORTHWEST AS FRONTAL BOUNDARY EVENTUALLY MOVES
THROUGH THE REGION.
PREV DISCUSSION... /ISSUED 330 AM CDT TUE MAY 24 2011/
DISCUSSION...
WINDS AND FIRE WEATHER CONCERNS ARE MAIN ISSUES OF THE FORECAST
TODAY...ALONG WITH CHANCES FOR THUNDERSTORMS TODAY THROUGH
WEDNESDAY.
DRYLINE HAS REMAINED NEARLY STATIONARY SINCE MIDNIGHT...WITH
CURRENT POSITION FROM NEAR ELKHART TO NEAR MCLEAN TO NEAR
WELLINGTON. EXPECT DRYLINE TO ADVANCE EASTWARD THIS MORNING...
EXITING FORECAST AREA BEFORE NOON. SURFACE LOW NEAR GUYMON
EXPECTED TO DEEPEN AS IT TRANSLATES EASTWARD TODAY...WITH INCREASING
DRY WEST AND SOUTHWEST WINDS. WIND ADVISORY WILL BE IN EFFECT TODAY
AND EARLY THIS EVENING FOR THE SOUTHERN HALF OF THE THE TEXAS
PANHANDLE...WHERE UPPER-LEVEL JET STREAK IS EXPECTED TO INDUCE
STRONGER SURFACE WINDS.
RED FLAG WARNING WHICH WAS ISSUED YESTERDAY HAS BEEN EXPANDED IN AREA
TO INCLUDE ALL OF FORECAST AREA...AND WILL NOW COMMENCE AT 900 AM
CDT.
HAVE RETAINED CHANCES FOR THUNDERSTORMS ACROSS NORTHERN ZONES
TODAY...AND HAVE SPREAD SAME INTO NORTHEASTERN ZONES...DUE TO
EXPECTED STRONG DYNAMICS...HIGHER INSTABILITY...AND 850 MB BAROCLINIC
ZONE. SLIGHT CHANCES FOR THUNDERSTORMS WILL CONTINUE TONIGHT AND
WEDNESDAY ACROSS NORTHERN AND NORTHEASTERN ZONES ALONG WESTERN
PERIPHERY OF DEPARTING CLOSED MID-LEVEL LOW. LATER PERIODS OF
FORECAST WILL REMAIN DRY FOR NOW.
COLD FRONT WILL MOVE THROUGH FORECAST AREA TONIGHT AND WEDNESDAY.
NORTHWEST WINDS ON WEDNESDAY MAY APPROACH WIND ADVISORY CRITERIA
ACROSS NORTHEASTERN ZONES. SOUTH AND SOUTHWEST WINDS RESUME ON
THURSDAY...FOLLOWED BY A DRY FRONTAL PASSAGE EARLY FRIDAY. ZONAL
FLOW ALOFT ON SATURDAY WILL TREND TO SOUTHWEST SUNDAY AND MONDAY...
INDUCING DEVELOPMENT OF LEE TROF AND DRYLINE. 03
COCKRELL
FIRE WEATHER...
RED FLAG WARNING WILL BE IN EFFECT TODAY ACROSS ALL OF FORECAST AREA
DUE TO CRITICAL AND EXTREMELY CRITICAL FIRE WEATHER CONDITIONS.
WINDS WILL SHIFT TO THE NORTHWEST AFTER MIDNIGHT TONIGHT.
NORTHWEST WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS CAN BE EXPECTED ON
WEDNESDAY...BUT RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE ELEVATED
OR CRITICAL THRESHOLDS. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP ACROSS WESTERN SECTIONS ON THURSDAY...SATURDAY...
SUNDAY...AND MONDAY AS DRY SOUTHWEST WINDS OCCUR. 03
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 11 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...
DONLEY...GRAY...OLDHAM...POTTER...RANDALL...WHEELER.
OK...RED FLAG WARNING UNTIL 11 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: BEAVER...CIMARRON...TEXAS.
&&
05/15Hazardous weather outlook, May 24, 9:20 AM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE AMARILLO TX 920 AM CDT TUE MAY 24 2011 OKZ001>003-TXZ001>020-250045- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 920 AM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE. ANY STORM THAT DEVELOPS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS ALL OF THE PANHANDLES DUE TO SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WITH HIGHER GUSTS AND MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 15 PERCENT. A RED FLAG WARNING IS IN EFFECT FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES FROM 9 AM UNTIL 11 PM. A WIND ADVISORY IS IN EFFECT FROM 9 AM TO 8 PM FOR THE SOUTHERN TEXAS PANHANDLE AS SOUTHWEST AND WEST WINDS OF 35 TO 40 MPH WITH GUSTS BETWEEN 50 AND 55 MPH ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ON WEDNESDAY...THE CHANCES FOR THUNDERSTORMS WILL CONTINUE FOR THE FAR EASTERN OKLAHOMA PANHANDLE. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. A WIND ADVISORY MAY BE NEEDED ON WEDNESDAY ACROSS THE OKLAHOMA AND THE NORTHEAST TEXAS PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE NORTHERN AND EASTERN PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECAST AND BE PREPARED FOR POSSIBLE ACTIVATION THROUGH TONIGHT. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR CRITICAL FIRE WEATHER CONDITIONS TODAY. TAB/CLK
In the hours before
Special weather statement, May 24, 12:26 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1226 PM CDT TUE MAY 24 2011 OKZ001-TXZ001-241800- CIMARRON OK-DALLAM TX- 1226 PM CDT TUE MAY 24 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT FOR DALLAM AND CIMARRON COUNTIES. AT 1221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 7 MILES NORTH OF TEXLINE...MOVING NORTHEAST AT 30 MPH. HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS STORM. CLK
Special weather statement, May 24, 12:58 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1258 PM CDT TUE MAY 24 2011 OKZ002-241830- TEXAS OK- 1258 PM CDT TUE MAY 24 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT FOR TEXAS COUNTY. AT 1255 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 9 MILES WEST OF HOUGH...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. LG
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 4:56 AM CDT | Wind Advisory | AMA | Beaver | 16 hr |
| May 24, 1:04 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 18 min |
| May 24, 5:26 PM CDT | High Wind Warning | AMA | Cimarron, Texas | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.